# SDR QMLA1112200808053

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N587MC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7086
- Aircraft time: 8,346 hours, 30,769 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" CRACK FOUND IN LEFT UPPER NOSE COMPARTMENT.
